I took 100 mgs for about 4-5 days and just upped it to 200 mgs?( goal is 300 mgs) and boy, do I have a doozy of a headache today. It actually started a couple of hours after I took the first dose of 200 mgs
Actually the first night I took the med at 100 mgs, yes I woke up with a doozy headache as well. have not had one sence. I am only on day three and tonight I am to take two tabs at 100 each. I am more worried about the weight gain, and possible water retention. good luck. May I ask what you are taking this for??
I started gabapentin a few days ago. 100mg twice a day. I took 100mg once a day and I'm on the 4th day. This medication made me feel calm but drunk and dizzy. I had to stop this medication because of the migraines and bad side effects it's causing. I am prone to migraines but I can tell these migraines are medicine induced. I'm 36 hours into stopping this medication and I still feel lousy. I'll be asking my doctor for Paxil or Nortriptyline to replace the gabapentin as my anxiety is so bad I can't leave the house. I hope others don't experience what I did... It's awful. Good luck.
I started taking gabapentine about a month ago for nerve pain. My doctor prescribed 100mg at bedtime, and I can increase the dosage up to 400mg. I'm taking 300mg right now, and if I wake up during the night, I can take 1 more 100mg. Problem I'm having is blurred vision, and a constant pounding headache. Will these side effects go away after a certain amount of time? These headaches will not go away, no matter what I take for them. It's affecting my life in a negative way.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2011 • 1 answer
Posted 5 Sep 2011 • 3 answers
Posted 16 Jun 2012 • 6 answers
Posted 23 Nov 2015 • 3 answers
Posted 5 May 2017 • 4 answers